# SDR DALA2015031502149

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 63,004 hours, 46,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD UPPER ANGLE ON WINDOW RING PAN STA Y= 598  BELOW LONG 12 RT AT INTERNAL STRUCTURE. DAMAGE WAS REMOVED IAW SRM 53-05 FIG 122. REPAIR PARTS WERE FABRICATED IAW DC9/MD80 SRM 53-05 FIG 122. REPAIR PARTS WERE TREATED AND PAINTED IAW SRM 51-10-3 P21 AND 14. REPAIR PARTS WERE INSTALLED IAW SRM 51-30-2 AND 51-30-5.
